MathSciNet Relay Station
MathSciNet bibliographic data
MR2483512 (2010b:47211) 47J20 (49J40)
Ceng, L. C.; Yao, J. C. On generalized variational-like inequalities with generalized monotone multivalued mappings. Appl. Math. Lett. 22 (2009), no. 3, 428–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement